# SDR SWAA2025120233464

- Difficulty date: November 9, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 70,642 hours, 42,254 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE DEFLECTION CONTROL RIB SUPPORT BEAM AT LT WING.  PERFORMED PERMANENT REPAIR ON TRAILING EDGE DEFLECTION CONTROL RIB UPPER SUPPORT BEAM AT LT WING IAW SRM 57-51-02-2R-3, REPAIR 3.
